Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A criterion for splitting $C^{*}$-algebras
in tensor products

Author: László Zsidó
Journal: Proc. Amer. Math. Soc. 128 (2000), 2001-2006
MSC (1991): Primary 46L05
Published electronically: November 23, 1999
MathSciNet review: 1654056
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The goal of the paper is to prove the following theorem: if $A$,$D$ are unital $C^{*}$-algebras, $A$ simple and nuclear, then any $C^{*}$-subalgebra of the $C^{*}$-tensor product of $A$ and $D$, which contains the tensor product of $A$ with the scalar multiples of the unit of $D$, splits in the $C^{*}$-tensor product of $A$ with some $C^{*}$-subalgebra of $D$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L05

Retrieve articles in all journals with MSC (1991): 46L05

Additional Information

László Zsidó
Affiliation: Department of Mathematics, University of Rome “Tor Vergata", Via della Ricerca Scientifica, 00133 Rome, Italy

PII: S 0002-9939(99)05269-7
Received by editor(s): August 22, 1998
Published electronically: November 23, 1999
Additional Notes: The author was supported by M.U.R.S.T., C.N.R. and E.U
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia